# SDR 97FDEA00415

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0125  REPEAT ITEM (SEE AIRCRAFT MAINTENANCE LOG # 51863).  LOWER AFT BODY LIGHT ILLUMINATED DURING CLIMB.  FOLLOWED CHECK LIST PROCEDURE.  SHUTDOWN LEFT PACK  AND ENGINE NR 2 BLEED VALVE RETARDED NR 1 THROTTLE AND LIGHT WENT OUT.  RESTORED NR 1 THROTTLE AND LIGHT REMAINED OUT FOR REMAINDER OF FLIGHT.  REPOSITIONED ELEMENT IN AFT BODY AREA PER MAINTENANCE MANUAL 26-14-0.  CHECKED WITH ENGINE RUNNING.  CHECKS OK.  NO LEAKS NOTED.
